# SDR COMA9710100

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3418 · Stall Warning System
- Part: Test Panel
- Part number: 12034428505
- Condition: Malfunction
- Location: Stall Warning
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING ACTIVATED DURING FLIGHT.  REPLACED THE STALL TEST PANEL.
